# SDR FDEA200904131285

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,709 hours, 26,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545838
- Condition: Damaged
- Location: Bs 1064-1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGING AT BS 1070 STRINGER 28R.  CUT OUT DAMAGED SECTION IAW SRM 51-10-1 AND 53-10-3 FIG 1.  NO CORROSION FOUND ON SKIN IAW SRM 51-10-6 PAR 3.  FABRICATED REPAIR FILLER AND REPAIR SPLICE IAW SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG 1 AND 51-30-2.
